# SDR CAL950996

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: HG480B20
- Condition: Inoperative
- Location: E/E Compt
- Part time: 10,391 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLE - FLT 1255 - WHILE CRUISING AT FL 220 EN ROUTE FROM BDL TO CLE AND WITH AUTOPILOT ENGAGED IN 'B' MODE, THE AIRCRAFT MADE AN ABRUPT BANK TO THE RIGHT.  THE AUTOPILOT WAS DISCONNECTED AND THE AIRCRAFT FLEW NORMAL FOR REMAINDER OF FLIGHT.  THE 'B' AUTOPILOT WAS PLACARDED INOPERATIVE.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING CORRECTIVE ACTION/INVESTIGATION.  SUPPLEMENT - INVESTIGATION REVEALED THE AIR DATA COMPUTER WAS AT FAULT.  SHOP TEAR DOWN REVEALED WINDINGS IN TRANSFORMER HAD OPENED UP.  (X)
